Alert archive / South Dakota / Wind Advisories in 2007
Wind Advisory 8, NWS Aberdeen, SD
NWS Aberdeen, SD issued this wind advisory at Mar 20, 2007, 4:08 AM CDT for 26 counties in South Dakota; Big Stone County, Traverse County, Minnesota. It took effect at Mar 20, 2007, 7:00 AM CDT. It was in force for 12 hr.
The area
The counties it named.
The facts
- Issued
- Mar 20, 2007, 4:08 AM CDT (09:08 UTC)
- In effect from
- Mar 20, 2007, 7:00 AM CDT
- Expired
- Mar 20, 2007, 7:11 PM CDT
- In force
- 12 hr
- Issued by
- NWS Aberdeen, SD
All 28 counties
Big Stone County, MN, Traverse County, MN, Brown County, SD, Buffalo County, SD, Campbell County, SD, Clark County, SD, Codington County, SD, Corson County, SD, Day County, SD, Deuel County, SD, Dewey County, SD, Edmunds County, SD, Faulk County, SD, Grant County, SD, Hamlin County, SD, Hand County, SD, Hughes County, SD, Hyde County, SD, Jones County, SD, Lyman County, SD, Marshall County, SD, McPherson County, SD, Potter County, SD, Roberts County, SD, Spink County, SD, Stanley County, SD, Sully County, SD, Walworth County, SD
The radar
The Aberdeen radar (KABR), 56 km from the middle of the area, began a volume at 09:11 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Aberdeen, SD (KABR), launched 00:00Z, 9.1 hours before the alert went out and 34 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 1361 m above ground
- 0-6 km bulk shear
- 54 kt
- 0-1 km storm-relative helicity
- 40 m²/s²
- 0-3 km storm-relative helicity
- 158 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
000 WWUS73 KABR 200908 NPWABR URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE ABERDEEN SD 408 AM CDT TUE MAR 20 2007 .STRONG SOUTHERLY FLOW TO PICK UP ACROSS THE AREA...AS THE PRESSURE GRADIENT TIGHTENS BETWEEN HIGH PRESSURE TO THE EAST OVER THE GREAT LAKES...AND A LEE SIDE LOW PRESSURE AREA TO THE WEST. SDZ003-004-009-015-016-033>035-045-048-201715- /O.NEW.KABR.WI.Y.0008.070320T1200Z-070321T0000Z/ CORSON-CAMPBELL-WALWORTH-DEWEY-POTTER-STANLEY-SULLY-HUGHES-JONES- LYMAN- INCLUDING THE CITIES OF...MCLAUGHLIN...HERREID...MOBRIDGE... TIMBER LAKE...GETTYSBURG...FORT PIERRE...ONIDA...PIERRE...MURDO... PRESHO 408 AM CDT TUE MAR 20 2007 /308 AM MDT TUE MAR 20 2007/ ...WIND ADVISORY IN EFFECT UNTIL 7 PM CDT /6 PM MDT/ THIS EVENING... THE NATIONAL WEATHER SERVICE IN ABERDEEN HAS ISSUED A WIND ADVISORY...WHICH IS IN EFFECT UNTIL 7 PM CDT /6 PM MDT/ THIS EVENING. STRONG SOUTHERLY WINDS OF 25 TO 35 MPH...WITH GUSTS TO 45 MPH ARE EXPECTED TODAY ACROSS CENTRAL AND NORTH CENTRAL SOUTH DAKOTA. THESE STRONG WINDS WILL PERSIST INTO THE EARLY EVENING HOURS...BEFORE DIMINISHING TO 15 TO 25 MPH THIS EVENING. USE CAUTION WHEN TRAVELING...ESPECIALLY IF YOU ARE DRIVING A HIGH PROFILE VEHICLE. SECURE ANY LOOSE ITEMS OUTSIDE OR BRING THEM INDOORS. $$ MNZ039-046-SDZ008-020>023-201715- /O.NEW.KABR.WI.Y.0008.070320T1500Z-070321T0200Z/ TRAVERSE-BIG STONE-ROBERTS-CODINGTON-GRANT-HAMLIN-DEUEL- INCLUDING THE CITIES OF...WHEATON...ORTONVILLE...SISSETON... WATERTOWN...MILBANK...CASTLEWOOD...CLEAR LAKE 408 AM CDT TUE MAR 20 2007 ...WIND ADVISORY IN EFFECT FROM 10 AM THIS MORNING TO 9 PM CDT THIS EVENING... THE NATIONAL WEATHER SERVICE IN ABERDEEN HAS ISSUED A WIND ADVISORY...WHICH IS IN EFFECT FROM 10 AM THIS MORNING TO 9 PM CDT THIS EVENING. STRONG SOUTHERLY WINDS WILL PICK UP TO 25 TO 35 MPH...WITH GUSTS TO 45 MPH BY LATE THIS MORNING...ACROSS NORTHEAST SOUTH DAKOTA AND WEST CENTRAL MINNESOTA. THESE STRONG WINDS WILL PERSIST INTO THE EVENING HOURS...DIMINISHING TO 20 TO 25 MPH BY LATE EVENING. USE CAUTION WHEN TRAVELING...ESPECIALLY IF YOU ARE DRIVING A HIGH PROFILE VEHICLE. SECURE ANY LOOSE ITEMS OUTSIDE OR BRING THEM INDOORS. $$ SDZ005>007-010-011-017>019-036-037-051-201715- /O.NEW.KABR.WI.Y.0008.070320T1500Z-070321T0000Z/ MCPHERSON-BROWN-MARSHALL-EDMUNDS-DAY-FAULK-SPINK-CLARK-HYDE-HAND- BUFFALO- INCLUDING THE CITIES OF...EUREKA...ABERDEEN...BRITTON...IPSWICH... WEBSTER...FAULKTON...REDFIELD...CLARK...HIGHMORE...MILLER... FORT THOMPSON 408 AM CDT TUE MAR 20 2007 ...WIND ADVISORY IN EFFECT FROM 10 AM THIS MORNING TO 7 PM CDT THIS EVENING... THE NATIONAL WEATHER SERVICE IN ABERDEEN HAS ISSUED A WIND ADVISORY...WHICH IS IN EFFECT FROM 10 AM THIS MORNING TO 7 PM CDT THIS EVENING. STRONG SOUTHERLY WINDS WILL PICK UP TO 25 TO 35 MPH...WITH GUSTS TO 45 MPH BY LATE THIS MORNING...ACROSS A PORTION OF CENTRAL AND NORTHEAST SOUTH DAKOTA. THESE WINDS ARE EXPECTED TO PERSIST INTO THE EARLY EVENING HOURS...BEFORE DIMINISHING TO 15 TO 25 MPH THIS EVENING. USE CAUTION WHEN TRAVELING...ESPECIALLY IF YOU ARE DRIVING A HIGH PROFILE VEHICLE. SECURE ANY LOOSE ITEMS OUTSIDE OR BRING THEM INDOORS. $$ ALBRECHT
3 follow-up statements
000 WWUS73 KABR 201617 NPWABR URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE ABERDEEN SD 1117 AM CDT TUE MAR 20 2007 .STRONG SOUTHERLY FLOW TO CONTINUE ACROSS THE AREA TODAY...AS THE TIGHT PRESSURE GRADIENT PERSISTS BETWEEN HIGH PRESSURE TO THE EAST OVER THE GREAT LAKES AND A LEE SIDE SURFACE LOW PRESSURE TROF TO THE WEST. SDZ003>007-009>011-015>019-033>037-045-048-051-210000- /O.CON.KABR.WI.Y.0008.000000T0000Z-070321T0000Z/ CORSON-CAMPBELL-MCPHERSON-BROWN-MARSHALL-WALWORTH-EDMUNDS-DAY- DEWEY-POTTER-FAULK-SPINK-CLARK-STANLEY-SULLY-HUGHES-HYDE-HAND- JONES-LYMAN-BUFFALO- INCLUDING THE CITIES OF...MCLAUGHLIN...HERREID...EUREKA... ABERDEEN...BRITTON...MOBRIDGE...IPSWICH...WEBSTER...TIMBER LAKE... GETTYSBURG...FAULKTON...REDFIELD...CLARK...FORT PIERRE...ONIDA... PIERRE...HIGHMORE...MILLER...MURDO...PRESHO...FORT THOMPSON 1117 AM CDT TUE MAR 20 2007 /1017 AM MDT TUE MAR 20 2007/ ...WIND ADVISORY REMAINS IN EFFECT UNTIL 7 PM CDT /6 PM MDT/ THIS EVENING... A WIND ADVISORY REMAINS IN EFFECT UNTIL 7 PM CDT /6 PM MDT/ THIS EVENING. STRONG SOUTHERLY WINDS OF 25 TO 35 MPH...WITH GUSTS TO 45 MPH WILL CONTINUE TODAY ACROSS CENTRAL AND NORTH CENTRAL SOUTH DAKOTA. THESE STRONG WINDS WILL PERSIST INTO THE EARLY EVENING HOURS... BEFORE DIMINISHING TO 15 TO 25 MPH THIS EVENING. USE CAUTION WHEN TRAVELING...ESPECIALLY IF YOU ARE DRIVING A HIGH PROFILE VEHICLE. SECURE ANY LOOSE ITEMS OUTSIDE OR BRING THEM INDOORS. $$ MNZ039-046-SDZ008-020>023-210030- /O.CON.KABR.WI.Y.0008.000000T0000Z-070321T0200Z/ TRAVERSE-BIG STONE-ROBERTS-CODINGTON-GRANT-HAMLIN-DEUEL- INCLUDING THE CITIES OF...WHEATON...ORTONVILLE...SISSETON... WATERTOWN...MILBANK...CASTLEWOOD...CLEAR LAKE 1117 AM CDT TUE MAR 20 2007 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 9 PM CDT THIS EVENING... A WIND ADVISORY REMAINS IN EFFECT UNTIL 9 PM CDT THIS EVENING. STRONG SOUTHERLY WINDS OF 25 TO 35 MPH...WITH GUSTS TO 45 MPH WILL CONTINUE ACROSS NORTHEAST SOUTH DAKOTA AND WEST CENTRAL MINNESOTA TODAY. THESE STRONG WINDS WILL PERSIST INTO THE EVENING HOURS...DIMINISHING TO 20 TO 25 MPH BY LATE EVENING. USE CAUTION WHEN TRAVELING...ESPECIALLY IF YOU ARE DRIVING A HIGH PROFILE VEHICLE. SECURE ANY LOOSE ITEMS OUTSIDE OR BRING THEM INDOORS. $$ DORN
000 WWUS73 KABR 202041 NPWABR URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE ABERDEEN SD 341 PM CDT TUE MAR 20 2007 .STRONG SOUTH WINDS OF 25 TO 35 MPH WITH GUSTS UP TO 45 TO 50 MPH HAVE BEEN OBSERVED THROUGHOUT THE FORECAST AREA TODAY. STRONG SOUTHERLY FLOW WILL CONTINUE ACROSS THE AREA THROUGH EARLY THIS EVENING...AS THE TIGHT PRESSURE GRADIENT PERSISTS BETWEEN HIGH PRESSURE TO THE EAST OVER THE GREAT LAKES AND A LEE SIDE SURFACE LOW PRESSURE TROF TO THE WEST. SDZ003>007-009>011-015>019-033>037-045-048-051-210000- /O.CON.KABR.WI.Y.0008.000000T0000Z-070321T0000Z/ CORSON-CAMPBELL-MCPHERSON-BROWN-MARSHALL-WALWORTH-EDMUNDS-DAY- DEWEY-POTTER-FAULK-SPINK-CLARK-STANLEY-SULLY-HUGHES-HYDE-HAND- JONES-LYMAN-BUFFALO- INCLUDING THE CITIES OF...MCLAUGHLIN...HERREID...EUREKA... ABERDEEN...BRITTON...MOBRIDGE...IPSWICH...WEBSTER...TIMBER LAKE... GETTYSBURG...FAULKTON...REDFIELD...CLARK...FORT PIERRE...ONIDA... PIERRE...HIGHMORE...MILLER...MURDO...PRESHO...FORT THOMPSON 341 PM CDT TUE MAR 20 2007 /241 PM MDT TUE MAR 20 2007/ ...WIND ADVISORY REMAINS IN EFFECT UNTIL 7 PM CDT /6 PM MDT/ THIS EVENING... A WIND ADVISORY REMAINS IN EFFECT UNTIL 7 PM CDT /6 PM MDT/ THIS EVENING. STRONG SOUTHERLY WINDS OF 25 TO 35 MPH...WITH GUSTS TO 45 MPH...WILL CONTINUE INTO THE EARLY EVENING ACROSS CENTRAL AND NORTH CENTRAL SOUTH DAKOTA BEFORE DIMINISHING TO 15 TO 25 MPH. USE CAUTION WHEN TRAVELING...ESPECIALLY IF YOU ARE DRIVING A HIGH PROFILE VEHICLE. SECURE ANY LOOSE ITEMS OUTSIDE OR BRING THEM INDOORS. $$ MNZ039-046-SDZ008-020>023-210200- /O.CON.KABR.WI.Y.0008.000000T0000Z-070321T0200Z/ TRAVERSE-BIG STONE-ROBERTS-CODINGTON-GRANT-HAMLIN-DEUEL- INCLUDING THE CITIES OF...WHEATON...ORTONVILLE...SISSETON... WATERTOWN...MILBANK...CASTLEWOOD...CLEAR LAKE 341 PM CDT TUE MAR 20 2007 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 9 PM CDT THIS EVENING... A WIND ADVISORY REMAINS IN EFFECT UNTIL 9 PM CDT THIS EVENING. STRONG SOUTHERLY WINDS OF 25 TO 35 MPH...WITH GUSTS TO 45 MPH...WILL CONTINUE ACROSS NORTHEAST SOUTH DAKOTA AND WEST CENTRAL MINNESOTA INTO THE EVENING HOURS...DIMINISHING TO 15 TO 25 MPH BY LATE EVENING. USE CAUTION WHEN TRAVELING...ESPECIALLY IF YOU ARE DRIVING A HIGH PROFILE VEHICLE. SECURE ANY LOOSE ITEMS OUTSIDE OR BRING THEM INDOORS. $$ DORN
000 WWUS73 KABR 210011 NPWABR URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE ABERDEEN SD 711 PM CDT TUE MAR 20 2007 ...WIND ADVISORY NO LONGER IN EFFECT... .SOUTH WINDS HAVE DIMINISHED SOME EARLY THIS EVENING BUT ARE STILL EXPECTED TO REMAIN BREEZY TO WINDY MAINLY FROM THE JAMES VALLEY AND EAST THROUGH THE NIGHT. MNZ039-046-SDZ008-020>023-210115- /O.CAN.KABR.WI.Y.0008.000000T0000Z-070321T0200Z/ TRAVERSE-BIG STONE-ROBERTS-CODINGTON-GRANT-HAMLIN-DEUEL- INCLUDING THE CITIES OF...WHEATON...ORTONVILLE...SISSETON... WATERTOWN...MILBANK...CASTLEWOOD...CLEAR LAKE 711 PM CDT TUE MAR 20 2007 ...WIND ADVISORY IS CANCELLED... THE NATIONAL WEATHER SERVICE IN ABERDEEN HAS CANCELLED THE WIND ADVISORY. SOUTH WINDS HAVE DECREASED BELOW WIND ADIVISORY CRITERIA BUT ARE STILL EXPECTED TO REMAIN UP THROUGH THE NIGHT. $$ SDZ003>007-009>011-015>019-033>037-045-048-051-210115- /O.EXP.KABR.WI.Y.0008.000000T0000Z-070321T0000Z/ CORSON-CAMPBELL-MCPHERSON-BROWN-MARSHALL-WALWORTH-EDMUNDS-DAY- DEWEY-POTTER-FAULK-SPINK-CLARK-STANLEY-SULLY-HUGHES-HYDE-HAND- JONES-LYMAN-BUFFALO- INCLUDING THE CITIES OF...MCLAUGHLIN...HERREID...EUREKA... ABERDEEN...BRITTON...MOBRIDGE...IPSWICH...WEBSTER...TIMBER LAKE... GETTYSBURG...FAULKTON...REDFIELD...CLARK...FORT PIERRE...ONIDA... PIERRE...HIGHMORE...MILLER...MURDO...PRESHO...FORT THOMPSON 711 PM CDT TUE MAR 20 2007 /611 PM MDT TUE MAR 20 2007/ ...WIND ADVISORY HAS EXPIRED... THE WIND ADVISORY IS NO LONGER IN EFFECT. THE WINDS HAVE DECREASED EARLY THIS EVENING. THUS...THE WIND ADVISORY WAS ALLOWED TO EXPIRE. $$ MOHR
What forecasters said that day
The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Aberdeen, SD wrote its last area forecast discussion before this wind advisory went out at Mar 20, 4:01 AM CDT, 7 minutes earlier.
Area forecast discussion, Mar 20, 4:01 AM CDT, 7 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE ABERDEEN SD
401 AM CDT TUE MAR 20 2007
.SHORT TERM...TODAY THROUGH THURSDAY NIGHT
FOCUS FOR THE SHORT TERM WILL BE ON WINDS TODAY...AND ON PRECIP
CHANCES BEGINNING TONIGHT. SFC PRESSURE GRADIENT BEGINNING TO
TIGHTEN ACROSS MUCH OF THE AREA...AS THE AREA IS SANDWICHED
BETWEEN HIGH PRESSURE OVER THE GREAT LAKES...AND A LEE SIDE LOW
PRESSURE AREA. STRONG SOUTHERLY FLOW OFF THE GULF IS SENDING LOW
LEVEL MOISTURE SURGING NORTHWARD INTO THE CENTRAL PLAINS.
CURRENTLY SEE AN AREA OF LOW STRATUS ACROSS KANSAS/SRN NEBRASKA
THAT IS MAKING ITS WAY NORTHWARD. EXPECT THIS AREA OF STRATUS TO
CONTINUE MOVING NORTH...AND PUSH INTO SOUTH CENTRAL SD THIS
MORNING. THE STRONG SOUTHERLY FLOW WILL CONTINUE THROUGH THE
DAY...WITH CLOSE TO 50-55KT ADVERTISED AT 850MB. BUFKIT SHOWING
CLOSE TO 35-40KT AROUND 925MB. THEREFORE SHOULD BE ABLE TO MIX
DOWN FAIRLY SUBSTANTIAL WINDS TODAY...WITH BREEZY TO WINDY
CONDITIONS ALREADY PRESENT WITH THE TIGHTENED SFC PRES GRADIENT.
THUS HAVE ISSUED A WIND ADVISORY FOR THE ENTIRE CWA TODAY INTO THE
EARLY EVENING HOURS. MAY SEE WINDS STAY UP A BIT INTO THE MID
EVENING HOURS ACROSS THE EXTREME EASTERN CWA WHERE WINDS USUALLY
STAY UP A BIT DURING THESE SITUATIONS THROUGHOUT THE SISSETON
HILLS. ALSO TAKES A BIT LONGER FOR THE PRES GRADIENT TO SLACKEN IN
THAT AREA...AS THE CENTER OF THE LOW PUSHES INTO THE WESTERN
DAKOTAS BY THIS EVENING. LAPSE RATES STEEPEN ACROSS THE WESTERN
CWA INTO THIS EVENING...WITH SOME CAPE ADVERTISED OVER THE AREA.
COULD SEE A SLIGHT CHANCE FOR SOME THUNDERSTORMS IN THIS
AREA...WITH A WEAK DRY LINE FEATURE STRETCHING SOUTHWARD FROM
CENTRAL SD INTO CENTRAL/WESTERN NE. ENSUING COLD FRONT TO PUSH
THROUGH INTO WED/WED EVENING. EXPECT ANOTHER CHANCE FOR
PRECIPITATION AS THE FRONTAL BOUNDARY PUSHES THROUGH. EXPECT THE
CHANCE FOR THUNDER TO DECREASE AS THE FRONT MOVES THROUGH THE
AREA...SO HAVE MENTIONED RAIN SHOWERS ACROSS MUCH OF THE AREA FOR
THU AFTERNOON INTO THU EVENING. ASSOCIATED UPPER LEVEL WAVE PUSHES
EAST INTO MINNESOTA BY LATE THURSDAY NIGHT...WITH THE PRECIP
HAVING EXITED THE CWA AFTER MIDNIGHT.
AS FOR TEMPERATURES...WITH THE STRONG SOUTHERLY FLOW...WILL SEE
H85 TEMPERATURES RISE INTO THE TEENS ACROSS MUCH OF THE AREA BY
06Z TONIGHT. THEREFORE EXPECT WELL ABOVE AVERAGE TEMPERATURES
TODAY ACROSS THE CWA...WITH MOST SITES CLIMBING INTO THE 40S AND
50S ACROSS THE EAST...AND 70S OUT WEST. ANTICIPATE MILD LOW
TEMPERATURES TONIGHT WITH THE WARM AIR IN PLACE...CLOUD
COVER...AND WINDS STAYING UP TO KEEP THE BL MIXED.
.LONG TERM...FRIDAY THROUGH MONDAY
EXTENDED MODEL SOLUTIONS ARE IN A GENERAL AGREEMENT WITH A NEARLY
ZONAL FLOW PATTERN ACROSS THE NORTHERN CONUS...AND THE TRACK OF
THE CUTOFF LOW SITUATED OVER BAJA CALIFORNIA. THE 00Z GFS HAS
SLOWED SIGNIFICANTLY SINCE YESTERDAY AT THIS TIME...AND NOW
FOLLOWS CLOSELY TO THE ECMWF FOR TRACK. EVEN THE DGEX...WHICH HAS
THE LOW WELL OFF TO THE SOUTH YESTERDAY...IS NOW FALLING IN LINE.
ALL THREE MODELS HAVE THE LOW POSITIONED OVER WESTERN KANSAS BY
SUNDAY MORNING. THE LOW WEAKENS SOME AND BECOMES OPEN AS IT MOVES
NORTHEASTWARD INTO CENTRAL MINNESOTA.
LOST IN ALL THIS EXCITEMENT IS THE POSSIBILITY OF PRECIPITATION
FRIDAY AND FRIDAY NIGHT. EARLIER MODELS SHOWED A SLIGHT CHANCE OF
POPS...MAINLY IN THE EAST. THIS CHANCE SHOWS UP AGAIN ON THE 00Z
GFS. A SMALL RIDGE OF 850MB THETA E LINES UP NICELY WITH 850-700MB
LEVEL FRONTOGENESIS. FOR NOW...JUST INCREASED CLOUD COVER OVER
THE EAST. A SURFACE HIGH QUICKLY PUSHES THIS FEATURE INTO CENTRAL
MINNESOTA.
MADE NO MAJOR CHANGES TO TEMPERATURES...AND LEFT PRECIPITATION
CHANCES AS IS FOR SUNDAY. THE BEST AREA FOR PRECIPITATION IS
STILL CONFINED TO THE SOUTHEASTERN PORTIONS OF THE CWA. ANOTHER
SHORTWAVE IS POISED TO AFFECT THE DAKOTAS SUNDAY NIGHT THROUGH
MONDAY...WITH A DECENT LAYER OF LIFT...MOSTLY OVER THE WESTERN
AREAS.
&&
.AVIATION...
CURRENTLY HAVE VFR CONDITIONS EXTENDING ACROSS SOUTH DAKOTA. A
SURFACE LOW PRESSURE STRADDLES EASTERN MONTANA/WYOMING BORDER.
AHEAD OF THE LOW ARE STRONG SOUTHEAST WINDS OF 15-20KTS WITH GUSTS
OF 25-35KTS. AREAS WHERE THE WINDS ARE RELATIVELY LIGHT...WITH SEE
AN INCREASE IN SPEED BY MORNING. AN AREA OF CLOUDS WITH CIGS AOA
3K FEET IN CENTRAL NEBRASKA WILL SLOWLY ADVECT NORTHWARD INTO
SOUTH DAKOTA BY 16Z. THIS AFTERNOON...AREA TERMINALS COULD SEE
AREAS OF SCT-BKN WITH CIGS 3-5K FEET.
&&
.ABR WATCHES/WARNINGS/ADVISORIES...
SD...WIND ADVISORY FROM 7 AM CDT /6 AM MDT/ THIS MORNING TO 7 PM CDT
/6 PM MDT/ THIS EVENING FOR CAMPBELL-CORSON-DEWEY-HUGHES-
JONES-LYMAN-POTTER-STANLEY-SULLY-WALWORTH.
WIND ADVISORY FROM 10 AM THIS MORNING TO 9 PM CDT THIS EVENING
FOR CODINGTON-DEUEL-GRANT-HAMLIN-ROBERTS.
WIND ADVISORY FROM 10 AM THIS MORNING TO 7 PM CDT THIS EVENING
FOR BROWN-BUFFALO-CLARK-DAY-EDMUNDS-FAULK-HAND-HYDE-
MARSHALL-MCPHERSON-SPINK.
MN...WIND ADVISORY FROM 10 AM THIS MORNING TO 9 PM CDT THIS EVENING
FOR BIG STONE-TRAVERSE.
&&
SHORT TERM...ALBRECHT
LONG TERM...DOERING
AVIATION...DOERINGHazardous weather outlook, Mar 19, 4:46 AM CDT, 23 hours 22 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE ABERDEEN SD 446 AM CDT MON MAR 19 2007 MNZ039-046-SDZ003>011-015>023-033>037-045-048-051-201000- TRAVERSE-BIG STONE-CORSON-CAMPBELL-MCPHERSON-BROWN-MARSHALL- ROBERTS-WALWORTH-EDMUNDS-DAY-DEWEY-POTTER-FAULK-SPINK-CLARK- CODINGTON-GRANT-HAMLIN-DEUEL-STANLEY-SULLY-HUGHES-HYDE-HAND-JONES- LYMAN-BUFFALO- 446 AM CDT MON MAR 19 2007 /346 AM MDT MON MAR 19 2007/ THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF WEST CENTRAL MINNESOTA...CENTRAL SOUTH DAKOTA...NORTH CENTRAL SOUTH DAKOTA AND NORTHEAST SOUTH DAKOTA. .DAY ONE...TODAY AND TONIGHT NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY STRONG SOUTH WINDS AND WARMING TEMPS...ALONG WITH RH VALUES AROUND 30 TO 35 PERCENT WILL PUSH THE FIRE DANGER INDEX TO VERY HIGH ACROSS PORTIONS OF CENTRAL SOUTH DAKOTA ON TUESDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT ANTICIPATED TODAY OR TONIGHT. TT
Nearby
Wind Advisories in South Dakota, 2007Wind Advisories in Minnesota, 2007Every wind advisory in 2007
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.